# SDR SCNA96320

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24402534
- Condition: Intermittant
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FIRE LOOP-B ON ENGINE NUMBER 2 ILLUMINATED INTERMITTANTLY DURING FLIGHT.  TROUBLESHOT SYSTEM PER MM 26-11-03 AND FOUND CANNON PLUG P1-8004 PUSHED BACK.  RESEATED PIN, CLEANED ALL CONNECTIONS AND OPS CHECKED SYSTEM.
